# SDR SWAA2025041424037

- Difficulty date: April 12, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N417WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29822
- Aircraft time: 76,653 hours, 45,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SLIDE LOOSE<[01] FOUND GIRT ASSY UNFOLDED. C/W ESCAPE SLIDE PACK CHECK AND FOLDED GIRT ASSY IAW AMM 25-66-01
